MathSciNet Relay Station
MathSciNet bibliographic data
MR1327008 (96g:31001) 31A05
Duren, Peter; Hengartner, Walter A decomposition theorem for planar harmonic mappings. Proc. Amer. Math. Soc. 124 (1996), no. 4, 1191–1195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement